About 85% is excreted within 24 hours. Pain medication (even the over the counter kind) can be hard on the GI tract but unless there is significant pain associated with the bleeding this is usually a temporary issue. Hopefully this is the case with you.
Yes; certain pain medications can cause this. However, often the source is never found and never repeats itself. While frightening, even a small amount of blood can seem like quite a bit in a bowel movement.
You've been experiencing stress and anxiety for the past month which has caused you to lose your appetite, lose weight, feel weak and light headed. It's also likely you might be a bit constipated from not eating very much and intestinal gas may be trapped inbetween stool which explains the gas pains.
If you can figure out how to deal with the stress and anxiety this whole chain of poor eating might improve with a cessation of all these other symptoms.
Yes ths is true. Lymph nodes in the neck area tend to be near the surface of the skin. They will swell, especially when one is ill. If your child has issues with their tonsils becoming infected, their lymph nodes are likely to be tender because of this. The lymph nodes are connected with the immune system.
You would treat constipation as you normally would even without colitis; high fiber, extra fluids, increased exercise, checking medications to make certain they are not contributing to the constipation (i.e., pain medications are notorious for this).
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.